MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK SP, 5.5X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK SWIVELOCK SP, 5.5X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK SWIVELOCK SP, 5.5X24.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the anchor broke when the surgeon was inserting it into the bone.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update on (b)(6) 2022 it was confirmed that all broken parts were retrieved from the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
PEEK SWIVELOCK SP, 5.5X24.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976059
Report Number1220246-2022-05187
Device Sequence Number17418077
Product Code MAI
UDI-Device Identifier00888867026803
UDI-Public00888867026803
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberPEEK SWIVELOCK SP, 5.5X24.5MM
Device Catalogue NumberAR-2323PSLM
Device Lot Number14402041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/11/2022
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown